Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Editorial: Mathematical Modeling to Solve the Problems in Life Sciences

Department of Physics and Mathematics, Aoyama Gakuin University, Kanagawa, 252-5258, Japan

Special Issues: Mathematical Modeling to Solve the Problems in Life Sciences

  Article Metrics


1. K. Okuwa, H. T. Kuniya, Mathematical analysis for an age-structured SIRS epidemic model, Math. Biosci. Eng., 16(2019), 6071-6102.

2. J. Cui, Y. Zhang, Z. Feng, S. Guo, Y. Zhang, Influence of asymptomatic infections for the effectiveness of facemasks during pandemic influenza, Math. Biosci. Eng., 16(2019), 3936-3946.

3. Y. Tsubouchi, Y. Takeuchi, S. Nakaoka, Calculation of final size for vector-transmitted epidemic model, Math. Biosci. Eng., 16(2019), 2219-2232.

4. X. Yu, Z. Chen, L. Qi, Comparative study of SARIMA and NARX models in predicting the incidence of schistosomiasis in China, Math. Biosci. Eng., 16(2019), 2266-2276.

5. A. Guazzini, E. Imbimbo, F. Stefanelli, F. Bagnoli, E. Venturino, Quantifying fairness to overcome selfishness: A behavioural model to describe the evolution and stabilization of inter-group bias using the Ultimatum Game, Math. Biosci. Eng., 16(2019), 3718-3733.

6. K. Sato, Effects of cyclic allele dominance rules and spatial structure on the dynamics of cyclic competition models, Math. Biosci. Eng., 17(2020), 1479-1494.

7. S. Pal, N. Pal, S. Samanta, J. Chattopadhyay, Fear effect in prey and hunting cooperation among predators in a Leslie-Gower model, Math. Biosci. Eng., 16(2019), 5146-5179.

8. B. Saha, Chance of extinction of populations in food chain model under demographic stochasticity, Math. Biosci. Eng., 16(2019), 3537-3560.

9. S. K. Sasmal, J. Banerjee, Y. Takeuchi, Dynamics and spatio-temporal patterns in a prey-predator system with aposematic prey, Math. Biosci. Eng., 16(2019), 3864-3884.

10. K. Manna, M. Banerjee, Stability of Hopf-bifurcating limit cycles in a diffusion-driven preypredator system with Allee effect and time delay, Math. Biosci. Eng., 16(2019), 2411-2446.

11. C. Xu, M. Liao, P. Li, Q. Xiao, S. Yuan, A new method to investigate almost periodic solutions for an Nicholson's blowflies model with time-varying delays and a linear harvesting term, Math. Biosci. Eng., 16(2019), 3830-3840.

12. S. Biswas, P. K. Tiwari, Y. Kang, S. Pal, Effects of zooplankton selectivity on phytoplankton in an ecosystem affected by free-viruses and environmental toxins, Math. Biosci. Eng., 17(2020), 1272-1317.

13. Y. Hong, W. Ma, Sufficient and necessary conditions for global attractivity and stability of a class of discrete Hopfield-type neural networks with time delays, Math. Biosci. Eng., 16(2019), 4936-4946.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved